# SDR YENA2024122601588

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 87,368 hours, 32,570 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON STRINGER OF DRY BAY LEADING EDGE AREA LOCATED BTW RIB 5 AND RIB 6 ON LH WING; REF AEROMAN WO 2024 266/1 NR 2024-444297; ACCOMPLISH THE REPAIR OF CORROSION DAMAGES REPORTED AT LH WING BOTTOM STRINGER 3 BOTTOM FLANGE UPPER SURFACE BETWEEN RIB 5-6 IN ACCORDANCE WITH AEROMAN EA 57-9074-24 REV. 0 COVER AND PARTS 1-5 AND 7-8. AEROMAN EA 57-9078-24-REV. 0 COVER AND PART 1-2. AIRBUS RDAF 81467535/055/2024#A. AIRBUS  TD/81467535/014/2024#F AND EC A24-1566-01.
